# SDR CALA2024062000035

- Difficulty date: June 20, 2024
- Submitted: June 20, 2024
- Operation: Air carrier
- Aircraft: N674UA
- Make and model: Boeing 767322
- Aircraft serial: 29242
- Aircraft time: 82,524 hours, 16,443 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Lamp
- Part number: 1317
- Condition: Blown
- Location: Emergency Light
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

EMERGENCY LIGHTS OPERATIONAL CHECK {B767-33-3-7000} - RH AISLE EMERGENCY LIGHT ABOVE SEAT 32LK INOPERATVIE. AISLE EMERGENCY LAMP REPLACED AS PER AMM 33-51-05-002-039. NOW OPERATIONAL.PARTS USED:  00-0596-3-2874,QTY :1 PARTS USED:  00-0596-3-2874,QTY :1
